# SDR 04FDEA03259

- Difficulty date: November 29, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47965
- Aircraft time: 82,189 hours, 30,715 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: ARB1101503
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REFUEL PANEL, DELAMINATED ON EDGES ADJACENT TO HINGE, AS MARKED.  LOWER SKIN, CORE AND BLOCKS BONDED IAW TPS 1001 REV E, DAC DWG ARB1011 AND FEDEX EA 8-  5710-83944, AND DC10 SRM 51-70-00 VOL 2.
